# SDR A6WA200640413

- Difficulty date: December 11, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 21,056 hours, 10,632 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VIBRATION IN AIRCRAFT, FLIGHT CONTROL AND ENGINE INDICATIONS NORMAL.  INSPECTED ALL DOOR AND SEALS, PRIMARY AND SECONDARY FLIGHT CONTROLS, MLG AND NLG DOORS, ALL FAIRINGS, WHEEL BINS, RAM AIR SOV, APU INLET DOOR, ACM`S, RADOM, WING TO FUSELAGE MOUNTS AND ALL ANTENNAS.  FOUND AFT NLG DOOR RT BOLT LOOSE AND TIGHTENED IAW AMM32-20.  FOUND BELLY FAIRING SEALANT CRACKED AND RESEALED IAW 53-50.  (K)
